# SDR DALA2015041602797

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. CARGO DOOR LOWER SILL THRESHOLD SECOND FROM AFT.  FITTING HAS CORROSION, AND CORRODED NUTPLATES.  R & R FITTING, PN 69-4557807, PO 713TA00257 IAW SRM 51-40-02 & DWG 69-45528, REV D. INSTALLED FITTING IAW DWG 69-45578, REV D.  LP1906550.
